# SDR ABXA070049

- Difficulty date: February 19, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 49,036 hours, 36,489 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T004953
- Part serial: D00457
- Condition: Defective
- Location: T/E Flap
- Part time: 3,091 hours, 1,105 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A 27 51 12 00 STATUS MSG; FLAP/SLAT ELEC FLAP INDICATOR INDICATES 1 WITH FLAP LEVER IN UP POSITION.  REPLACED FSEU IAW B767 MM 27-51-01.
